Opuscula Math. 40, no. 3 (2020), 313-322

Opuscula Mathematica

A unique weak solution for a kind of coupled system of fractional Schrödinger equations

Fatemeh Abdolrazaghi
Abdolrahman Razani

Abstract. In this paper, we prove the existence of a unique weak solution for a class of fractional systems of Schrödinger equations by using the Minty-Browder theorem in the Cartesian space. To this aim, we need to impose some growth conditions to control the source functions with respect to dependent variables.

Keywords: fractional Laplacian, uniqueness, weak solution, nonlinear systems.

Mathematics Subject Classification: 34A08, 35J10, 35D30, 93C15.

Full text (pdf)

  1. F. Abdolrazaghi, A. Razani, On the weak solutions of an overdetermined system of nonlinear fractional partial integro-differential equations, Miskolc Math. Notes 20 (2019), 3-16.
  2. G. Autuori, P. Pucci, Elliptic problems involving the fractional Laplacian in \(\mathbb{R}^N\), J. Differential Equations 255 (2013), 2340-2362.
  3. B. Barrios, E. Colorado, A. De Pablo, U. Sánchez, On some critical problems for the fractional Laplacian operator, J. Differential Equations 252 (2012), 6133-6162.
  4. H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer Science & Business Media, 2010.
  5. L. Caffarelli, L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations 32 (2007), 1245-1260.
  6. X. Chang, Ground state solutions of asymptotically linear fractional Schrödinger equations, J. Math. Phys. 54 (2013), 061504.
  7. X. Chang, Z. Wang, Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity, Nonlinearity 26 (2013), 479-494.
  8. K. Diethelm, The Analysis of Fractional Differential Equations: An application-oriented exposition using differential operators of Caputo type, Springer Science & Business Media, 2010.
  9. S. Dipierro, G. Palatucci, E. Valdinoci, Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian, arXiv:1202.0576, (2012).
  10. P. Felmer, A. Quaas, J. Tan, Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect. A 142 (2012), 1237-1262.
  11. A. Fiscella, P. Pucci, S. Saldi, Existence of entire solutions for Schrödinger-Hardy systems involving two fractional operators, Nonlinear Anal. 158 (2017), 109-131.
  12. A. Fiscella, P. Pucci, B. Zhang, \(p\)-fractional Hardy-Schrödinger-Kirchhoff systems with critical nonlinearities, Adv. Nonlinear Anal. 8 (2019) 1, 1111-1131.
  13. Y. Fu, H. Li, P. Pucci, Existence of nonnegative solutions for a class of systems involving fractional \((p,q)\)-Laplacian operators, Chin. Ann. Math. Ser. B 39 (2018), 357-372.
  14. A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science Limited, 2006.
  15. N. Nyamoradi, A. Razani, Existence of solutions for a new \(p\)-Laplacian fractional boundary value problem with impulsive effects, Journal of New Researches in Mathematics 5 (2019), 117-128.
  16. I. Podlubny, The Laplace transform method for linear differential equations of the fractional order, arXiv:funct-an/9710005, (1997).
  17. I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, vol. 198, Academic Press, San Diego, California, USA, 1999.
  18. A. Razani, Weak and strong detonation profiles for a qualitative model, J. Math. Anal. Appl. 276 (2002), 868-881.
  19. A. Razani, Weak Chapman-Jouguet detonation profile for a qualitative model, Bull. Aust. Math. Soc. 66 (2002), 393-403.
  20. A. Razani, Existence of Chapman-Jouguet detonation for a viscous combustion model, J. Math. Anal. Appl. 293 (2004), 551-563.
  21. A. Razani, Shock waves in gas dynamics, Surv. Math. Appl. 2 (2007), 59-89.
  22. A. Razani, Chapman-Jouguet travelling wave for a two-steps reaction scheme, Ital. J. Pure Appl. Math. 39 (2018), 544-553.
  23. A. Razani, Subsonic detonation waves in porous media, Phys. Scr. 94 (2019), no. 085209.
  24. S. Secchi, On fractional Schrödinger equations in \(R^N\) without the Ambrosetti-Rabinowitz condition, arXiv:1210.0755 (2012).
  25. R. Servadei, E. Valdinoci, The Brezis-Nirenberg result for the fractional Laplacian, Trans. Amer. Math. Soc. 367 (2015), 67-102.
  26. J. Tan, Y. Wang, J. Yang, Nonlinear fractional field equations, Nonlinear Anal. 75 (2012), 2098-2110.
  27. J. Xu, Z. Wei, W. Dong, Existence of weak solutions for a fractional Schrödinger equation, Commun. Nonlinear Sci. Numer. Simul. 22 (2015), 1215-1222.
  28. Q. Yang, F. Liu, I. Turner, Numerical methods for fractional partial differential equations with Riesz space fractional derivatives, Appl. Math. Model. 34 (2010), 200-218.
  • Fatemeh Abdolrazaghi
  • ORCID iD https://orcid.org/0000-0002-3321-9450
  • Department of Pure Mathematics, Faculty of Science, Imam Khomeini International University, P.O. Box 34149-16818, Qazvin, Iran
  • Abdolrahman Razani (corresponding author)
  • ORCID iD https://orcid.org/0000-0002-3092-3530
  • Department of Pure Mathematics, Faculty of Science, Imam Khomeini International University, P.O. Box 34149-16818, Qazvin, Iran
  • Communicated by Patrizia Pucci.
  • Received: 2020-01-10.
  • Revised: 2020-02-11.
  • Accepted: 2020-02-12.
  • Published online: 2020-04-04.
Opuscula Mathematica - cover

Cite this article as:
Fatemeh Abdolrazaghi, Abdolrahman Razani, A unique weak solution for a kind of coupled system of fractional Schrödinger equations, Opuscula Math. 40, no. 3 (2020), 313-322, https://doi.org/10.7494/OpMath.2020.40.3.313

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.